# SDR IPXA2018110235612

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 32,480 hours, 22,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SKIN FOUND GOUGES & CHAFES,  PREVIOUSLY BLEND LOCATION.  REPAIRED IAW SRM 51-70-10 IAW EO B757-5750-70453-A
